Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 162, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2013, 11:56 AM PDT for San Bernardino County, California. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2013, 11:56 AM PDT (18:56 UTC)
- Expired
- Aug 25, 2013, 7:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 77 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 12:09 PM PDT | FLASH FLOOD | 11 W Mohave Valley, CA | US 95 IS CLOSED DUE TO WATER FLOWING ACROSS THE ROADWAY JUST NORTH OF INTERSTATE 40. |
| Aug 25, 12:09 PM PDT | FLASH FLOOD | 11 W Mohave Valley, CA | *** 1 FATAL *** A 77 YEAR OLD FEMALE WAS KILLED WHEN THE WHITE 2009 HYUNDAI SONATA SHE WAS DRIVING WAS SWEPT AWAY BY FLASH FLOODING. THE CAR WAS TRAVELING ALONG US 95 NORTH OF INTERSTATE 40 WHEN IT ENCOUNTERED FLOWING WATER AT THE SACRAMENTO WASH. US 95 WAS CL |
| Aug 25, 1:49 PM PDT | FLASH FLOOD | 10 Wsw Mohave Valley, CA | INTERSTATE 40 IS CLOSED IN BOTH DIRECTIONS AT US 95 DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 6.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359 WGUS55 KVEF 251856 FFWVEF CAC071-252100- /O.NEW.KVEF.FF.W.0162.130825T1856Z-130825T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1156 AM PDT SUN AUG 25 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 200 PM PDT. * AT 1150 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR HIGHWAY 95 AND I-40...OR 21 MILES SOUTHWEST OF LAUGHLIN...MOVING NORTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... INTERTATE 40 AND THE HIGHWAY 95 INTERSECTION...GOFFS ROAD...RIVER ROAD. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES... AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY. && LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ ASG
6 follow-up statements
284 WGUS75 KVEF 251908 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1208 PM PDT SUN AUG 25 2013 CAC071-252100- /O.CON.KVEF.FF.W.0162.000000T0000Z-130825T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 1208 PM PDT SUN AUG 25 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM PDT FOR EAST CENTRAL SAN BERNARDINO COUNTY... AT 1159 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR HIGHWAY 95 AND I-40...OR 20 MILES SOUTHWEST OF LAUGHLIN...MOVING NORTH AT 5 MPH. FLASH FLOODING IS LIKELY ALONG HIGHWAY 95 AND GOFFS ROAD AND RUNOFF FROM THIS STORM IS EXPECTED TO REACH RIVER ROAD/NEEDLES HIGHWAY BEFORE REACHING THE COLORADO RIVER. LOCATIONS IMPACTED INCLUDE... INTERSTATE 40 AND THE HIGHWAY 95 INTERSECTION...GOFFS ROAD...RIVER ROAD.. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY. && LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ ASG
421 WGUS75 KVEF 251953 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1253 PM PDT SUN AUG 25 2013 CAC071-252100- /O.CON.KVEF.FF.W.0162.000000T0000Z-130825T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 1253 PM PDT SUN AUG 25 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM PDT FOR EAST CENTRAL SAN BERNARDINO COUNTY... AT 1243 PM PDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN CONTINUES TO REMAIN NEARLY STATIONARY IN THE VICINITY OF INTERSTATE 40 AND HIGHWAY 95. LOCAL LAW ENFORCEMENT HAS REPORTED SIGNIFICANT FLASH FLOODING OF HIGHWAY 95 JUST NORTH OF INTERSTATE 40 AND PORTIONS OF HIGHWAY 95 HAS BEEN CLOSED. RUNOFF FROM THIS STORM IS EXPECTED TO REACH RIVER ROAD/NEEDLES HIGHWAY BEFORE REACHING THE COLORADO RIVER. LOCATIONS IMPACTED INCLUDE... INTERSTATE 40 AND THE HIGHWAY 95 INTERSECTION...GOFFS ROAD...RIVER ROAD. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. && LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ ASG
717 WGUS55 KVEF 252032 FFWVEF CAC071-252300- /O.EXT.KVEF.FF.W.0162.000000T0000Z-130825T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 132 PM PDT SUN AUG 25 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 400 PM PDT. * AT 122 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR HIGHWAY 95 AND I-40...OR 18 MILES SOUTHWEST OF LAUGHLIN. FLASH FLOODING IS ALSO EXPECTED TO AFFECT RIVER ROAD/NEEDLES HIGHWAY BETWEEN NEEDLES AND THE NEVADA STATE LINE. THE STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY. RADAR ESTIMATES THAT OVER 3 INCHES OF RAIN HAS FALLEN IN THAT LOCATION AND ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS LIKELY. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 40 AND THE HIGHWAY 95 INTERSECTION...GOFFS ROAD...RIVER ROAD/NEEDLES HIGHWAY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES... AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ ASG
675 WGUS75 KVEF 252058 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 158 PM PDT SUN AUG 25 2013 CAC071-252300- /O.CON.KVEF.FF.W.0162.000000T0000Z-130825T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 158 PM PDT SUN AUG 25 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR EAST CENTRAL SAN BERNARDINO COUNTY... AT 148 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR THE INTERSECTION OF INTERSTATE 40 AND HIGHWAY 95. SIGNIFICANT FLASH FLOODING WAS OCCURRING ON HIGHWAY 95 JUST NORTH OF INTERSTATE 40. THIS STORM WAS LOCATED NEAR HIGHWAY 95 AND I-40...OR 21 MILES SOUTHWEST OF LAUGHLIN. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. FLASH FLOODING IS ALSO OCCURRING ALONG RIVER ROAD/NEEDLES HIGHWAY WHICH IS EAST OF THE MOST INTENSE RAINFALL. LOCATIONS IMPACTED INCLUDE... INTERSTATE 40 AND THE HIGHWAY 95 INTERSECTION...GOFFS ROAD...RIVER ROAD/NEEDLES HIGHWAY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY. && LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ ASG
602 WGUS55 KVEF 252234 FFWVEF CAC071-260200- /O.EXT.KVEF.FF.W.0162.000000T0000Z-130826T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 334 PM PDT SUN AUG 25 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 700 PM PDT. * AT 324 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR HIGHWAY 95 AND I-40...OR 18 MILES SOUTHWEST OF LAUGHLIN. FLASH FLOODING IS ALSO EXPECTED TO AFFECT RIVER ROAD/NEEDLES HIGHWAY BETWEEN NEEDLES AND THE NEVADA STATE LINE. THE STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY. RADAR ESTIMATES THAT OVER 4 INCHES OF RAIN HAS FALLEN IN THAT LOCATION AND ADDITIONAL RAINFALL IS LIKELY. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 40 AND THE HIGHWAY 95 INTERSECTION...GOFFS ROAD...RIVER ROAD/NEEDLES HIGHWAY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY. && LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ ASG
459 WGUS75 KVEF 260153 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 653 PM PDT SUN AUG 25 2013 CAC071-260203- /O.EXP.KVEF.FF.W.0162.000000T0000Z-130826T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 653 PM PDT SUN AUG 25 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM PDT FOR EAST CENTRAL SAN BERNARDINO COUNTY... AT 652 PM PDT...RADAR INDICATED ONLY LIGHT RAIN REMAINING OVER HIGHWAY 95 NORTH OF NEEDLES. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HIGHWAY 95 WAS WASHED OUT...AND OTHER ROADS MAY BE AS WELL...SO PLEASE OBEY ALL BARRICADES. LAT...LON 3525 11494 3500 11464 3481 11465 3475 11488 $$ MORGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 8:48 AM PDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 25, 8:48 AM PDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION UPDATE NATIONAL WEATHER SERVICE LAS VEGAS NV 848 AM PDT SUN AUG 25 2013 .SYNOPSIS...MOISTURE FROM TROPICAL DEPRESSION IVO IS EXPECTED TO PUSH NORTH ACROSS MUCH OF THE AREA THROUGH MONDAY RESULTING IN A SIGNIFICANT RAIN EVENT OVER PORTIONS OF THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THE HIGHEST THREAT OF HEAVY RAIN WILL BE OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. MOISTURE IS FORECAST TO REMAIN OVER THE EASTERN HALF OF THE FORECAST AREA FOR MUCH OF THE WEEK RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. TEMPERATURES WILL REMAIN SEVERAL DEGREES BELOW NORMAL THROUGH MONDAY AND THEN INCREASE TO AROUND NORMAL BY MID WEEK. && .UPDATE...MOISTURE IS INCREASING THIS MORNING. RADAR SHOWED LIGHT TO MODERATE SHOWERS SPREADING NORTH INTO SOUTHERN MOHAVE COUNTY AND A COUPLE OF GAGES INDICATED FOUR HUNDREDTHS OF AN INCH AS OF 840 AM. 12Z MODELS STILL SHOW PLENTY OF INSTABILITY OVER THE CENTRAL AND EASTERN PART OF THE FORECAST AREA BUT THE DEEPEST MOISTURE LOOKS TO BE DELAYED UNTIL TONIGHT. HOWEVER WITH THE JET OVERHEAD AND PLENTY OF INSTABILITY OUR CURRENT POPS AND THE FLASH FLOOD WATCH STILL LOOK PRETTY GOOD FOR TODAY. THE ONLY THING THAT NEEDED UPDATING WAS SKY COVER TO DELAY THE INCREASE WESTWARD THIS MORNING. -HARRISON- && .PREV DISCUSSION... 350 AM PDT SUN AUG 25 2013 .SHORT TERM...MODELS CONTINUE TO SHOW INCREASED MOISTURE ADVECTION OUT OF THE SOUTH TODAY THROUGH MONDAY WITH PWATS ON AVERAGE NEAR 1.5 INCHES BY MONDAY AFTERNOON...POTENTIALLY 2 INCHES ACROSS THE SOUTHERN EDGE OF THE FORECAST AREA. THE ONLY CHANGE TO THE FORECAST WAS TO DECREASE SHOWER/THUNDERSTORM CHANCES FOR THIS MORNING AS TIMING BEEN PUSHED BACK SLIGHTLY BUT OUTSIDE OF THAT THE INHERITED FORECAST WAS RIGHT ON TARGET. WITH A LARGE PERCENTAGE OF THE AREA STARTING OFF WITH MINIMAL CLOUD COVERAGE TODAY... THUNDERSTORMS MAY START SLIGHTLY SOONER AS WE REACH THE CONVECTIVE TEMPERATURES EARLIER. ONCE WE GET GOING...EXCELLENT DYNAMICS AND PLENTY OF MOISTURE WILL LEAD TO WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS TODAY. IN ADDITION TO THE INCREASED FLASH FLOOD THREAT...SOME STORMS MAY BE SEVERE AS WE SAW YESTERDAY WITH ENOUGH SHEAR ALOFT AND A WBZ TEMP NEAR 13KFT. MONDAY IS EXPECTED TO HAVE VERY SIMILAR CONDITIONS...OUTSIDE OF THE INFLUENCE OF ANY MCVS LEFT OVER FROM TODAYS ACTIVITY. .LONG TERM...TUESDAY THROUGH SATURDAY...THE MOST NOTEWORTHY CHANGE TO THE FORECAST DURING THIS PERIOD WAS TO SPREAD 20-30 POP VALUES ACROSS ALL OF INYO...ESMERALDA AND CENTRAL NYE COUNTIES ON TUESDAY. THIS IS DUE TO GOOD MODEL AGREEMENT THAT THE RESIDUAL MOISTURE FROM TROPICAL DEPRESSION IVO WILL NOW BE PULLED UP A LITTLE FARTHER WEST THAN PREVIOUSLY INDICATED MONDAY INTO TUESDAY. MEANWHILE...FAIRLY DEEP MOISTURE WILL REMAIN IN PLACE ACROSS THE REST OF THE AREA. DRIER SOUTHWEST FLOW IS FORECAST TO SPREAD ACROSS NORTHERN INYO COUNTY AND WEST CENTRAL NEVADA WEDNESDAY BUT MOIST AND UNSTABLE CONDITIONS WILL PERSIST ELSEWHERE INTO NEXT WEEKEND. IN FACT...AN ADDITIONAL LARGE PUSH OF MOISTURE IS NOW INDICATED BY BOTH THE GFS AND ECMWF LATE THURSDAY INTO FRIDAY ASSOCIATED WITH AN INVERTED TROUGH LIFTING FROM NORTHWEST MEXICO TOWARD SOUTHERN NEVADA. ITS ORIGIN WILL BE FROM A TROPICAL SYSTEM EXPECTED TO SPIN UP IN THE NEXT 48 HOURS IN THE GULF OF MEXICO WEST OF THE YUCATAN PENINSULA. A FAIRLY STRONG CLOSED LOW IS THEN FORECAST TO MOVE ACROSS THE PACIFIC NORTHWEST SATURDAY BUT IT SHOULD NOT HAVE MUCH SCOURING EFFECT ON OUR AREA AND MOIST AND UNSTABLE CONDITIONS WILL REMAIN THROUGH NEXT WEEKEND WITH TEMPERATURES GENERALLY NEAR NORMAL. && .AVIATION...FOR MCCARRAN...A CLEAR SKY EARLY THIS MORNING WILL GIVE WAY TO INCREASING CLOUDS WITH SHOWERS AND THUNDERSTORMS LIKELY DEVELOPING AFTER 21Z. PERIODS OF MODERATE TO HEAVY RAIN POSSIBLE THROUGHOUT THE AFTERNOON AND TONIGHT. CIGS MAY DROP TO AS LOW AS 4-5KFT DURING PERIODS OF MORE INTENSE PRECIPITATION. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHOWERS AND THUNDERSTORMS WILL SPREAD FROM SOUTH TO NORTH OVER MUCH OF THE REGION EXCEPT NORTHERN INYO COUNTY AND WEST CENTRAL NEVADA...WITH PERIODS OF MODERATE TO HEAVY RAIN POSSIBLE FROM LATE THIS MORNING THROUGH TONIGHT. CIGS MAY DROP TO AS LOW AS 4-5KFT DURING PERIODS OF MORE INTENSE PRECIPITATION. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ015>022. AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036. CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ523>527. && KENNEDY/ADAIR FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 25, 4:41 AM PDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 441 AM PDT SUN AUG 25 2013 AZZ001>003-036-CAZ522>527-NVZ015>022-260100- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 441 AM PDT SUN AUG 25 2013 /441 AM MST SUN AUG 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT TROPICAL DEPRESSION IVO MOVING UP THE WEST COAST OF SOUTHERN BAJA WILL PUSH SIGNIFICANT MOISTURE INTO THE TRI-STATE REGION TODAY. THIS WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAIN. THIS WILL INCREASE THE POTENTIAL FOR EXTENSIVE FLASH FLOODING TODAY AND TONIGHT ACROSS CLARK...SOUTHERN NYE...MOHAVE AND SAN BERNARDINO COUNTIES WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE TROPICAL DEPRESSION IS EXPECTED TO DISSIPATE NEAR THE BAJA SPUR... BUT MOST OF THE MOISTURE WITH IT WILL BE PULLED ACROSS THE REGION MONDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST KEEPING AN ELEVATED THREAT OF FLASH FLOODING THROUGH MONDAY EVENING. ONCE IN PLACE...MOIST AND UNSTABLE AIR WILL LINGER TUESDAY THROUGH SATURDAY FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH LOCALIZED HEAVY RAIN SHOWERS AND FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND MONDAY IN CLARK... SOUTHERN NYE...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>521-NVZ014-260100- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY- 441 AM PDT SUN AUG 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHEAST INYO AND CENTRAL NYE COUNTIES THIS AFTERNOON AND TONIGHT. LOCALIZED HEAVY RAIN AND FLASH FLOODING WILL BE A POSSIBILITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER A SIMILAR AREA MONDAY THEN COVERAGE WILL EXPAND ACROSS NORTHERN INYO AND ESMERALDA COUNTIES TUESDAY AS RESIDUAL MOISTURE FROM TROPICAL DEPRESSION IVO MOVES OVERHEAD. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 11:42 AM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 25, 12:47 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 25, 2:19 PM PDT | Flash Flood Warning | VEF | San Bernardino | 116 min |
| Aug 25, 3:10 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 25, 3:30 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 25, 3:53 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 25, 4:33 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 42 min |
| Aug 25, 4:45 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.